Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 196, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 15, 2019, 4:03 PM EDT for Miami County, Montgomery County, Preble County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2019, 4:03 PM EDT (20:03 UTC)
- Expired
- Jul 15, 2019, 4:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Miami County, OH, Montgomery County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:48 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 15, 3:48 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 348 PM EDT Mon Jul 15 2019 .SYNOPSIS... Showers and thunderstorms will become more numerous Tuesday night and Wednesday as the remnants of Barry move through the region. Hot and humid weather will follow for Thursday into the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Clusters of showers and thunderstorms across the region, most numerous across the Tri-State, will show a decreasing trend in coverage this evening as we lose heating. For the remainder of the evening into much of the overnight hours, skies will become mostly cloudy as mid and high level clouds push northeast into the region from the remnants of Barry. For late tonight, models suggest that weak low level forcing with another piece of energy from Barry, along with low level moisture transport, will bring another chance of showers/storms. Best chance appears slated for the western zones. It will be warm and muggy with lows in the lower 70s. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Piece of energy and weak low level forcing/moisture transport will shift to the north and northeast Tuesday morning. The chance of showers/storms with this feature will shift north and northeast as well. We should see a lull in pcpn activity until mid to late afternoon as the remnants of Barry open up as a s/wv trough and begin to move into the region from the west. Increasing diurnal instability and low level forcing will bring the likelihood of showers/storms to the western forecast area late tomorrow afternoon and evening, with just a chance east. For the overnight hours Tuesday night, the likelihood of pcpn will shift east, but with the loss of heating and the tropical airmass (high freezing levels), thunder should become sporadic toward morning. Although pwats increase to 2 inches plus, WCDs exceed 4 km, the overall forcing is weak/modest, so rainfall should be kept in check for the most part. However, locally heavy rain/localized flooding can not be ruled out given the tropical airmass. It will be warm and humid on Tuesday, mid 80s to near 90, with warm and muggy conditions Tuesday night with lows in the lower 70s. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... The long term period continues to contain two main concerns weather wise -- both of which are being handled relatively well by the long- range synoptic-based models in terms of their respective potential impacts locally. Firstly, on Tuesday night into Wednesday morning, an open S/W associated with the once-remnant center of Barry will begin to propagate straight through the heart of the Ohio Valley -- with one or more concentrated areas of midlevel energy moving northeast through the region during this time period. And with this, there remains a consistent signal for the potential for efficient rainfall rates with any heavier showers that develop, owing to the incredibly deep warm cloud depth layer in excess of 4-4.5km as well as PWATS near 2" and seasonably robust low level (925mb-850mb) moisture transport northeast into the area along the leading edge of a fairly potent LLJ (30-35kts) contained within this layer. These ingredients alone would suggest the potential for heavy downpours and extremely efficient rainfall rates, especially when combined with increased forcing for ascent associated with the aforementioned S/W energy. And while the signal for heavy rain potential has been present for several days, there are several factors that may act to limit widespread flooding issues -- most notably the anticipated progressive nature of the activity combined with the fact that rainfall in general over the past two to three weeks across much of the region has been close to or even below normal. So essentially the ground has not necessarily been primed for rapid runoff -- especially considering the time of the year and the recent stretch of sunshine and warmth which undoubtedly have acted to dry out the ground across much of the local area during the recent stretch. The one main concern would involve rain rates in excess of 2 in/hr, which very well may develop locally, but is not expected to be as widespread as some of the models were once suggesting. The above details essentially lend themselves to some concern for very localized heavy rain, tropical downpours, and/or flooding issues, but perhaps not widespread enough to warrant any Flash Flood Watch at this time. Certainly the evolution of any training activity will be closely monitored from Tuesday afternoon through Wednesday afternoon, but activity at this point may end up being scattered enough and lacking focus to inhibit widespread flooding concerns. The other item of interest locally will be associated with the aforementioned enhanced LLJ nudging into the western/southwestern Ohio Valley starting Tuesday night through Wednesday morning (before tapering off by Wednesday afternoon). This enhanced low level flow will be countered somewhat by relatively weak flow further aloft but may lend itself to some concern for embedded mesovortices within any axis of showers propagating through the area during this time frame. While instability will be relatively limited in the area with best low level flow, the threat for an isolated quick spin-up tornado is certainly non-zero Tuesday night into Wednesday, especially with a least a little bit of directional shear between the surface and 850mb. This being said, the potential remains low enough at this time to not warrant mention in the HWO, but will nonetheless be watched carefully Tuesday night and Wednesday morning. The best forcing and corresponding S/W axis will begin to pivot east of the ILN FA by mid-afternoon Wednesday, suggesting a downtick in coverage of showers and isolated thunderstorms during the afternoon hours west of the I-71 corridor. The best coverage during the afternoon will be mainly along/south of the I-71 corridor -- but even this may be somewhat disorganized/scattered in nature. Drier conditions will filter in Wednesday evening and night as midlevel ridging quickly builds in from the west, setting up the second weather concern of the week -- an episode of potentially significant heat and humidity for the latter part of the workweek into the upcoming weekend. As mentioned, the signal for an impressive and potentially somewhat extended stretch of heat is poised to begin impacting the Ohio Valley on Thursday and last through the upcoming weekend. Longer- range models, both synoptic- and ensemble-based, remain in relatively good agreement showing abrupt height rises starting Thursday following the S/W that will move through on Wednesday. This mid/upper level ridging will begin to nose northeast into the Ohio Valley by Thursday afternoon, with a corresponding increase in humidity as southwest flow at the surface quickly resumes and becomes established. The onset of higher heat and humidity will undoubtedly begin on Thursday but is more likely to be noticeable by Friday. The one potential fly in the ointment in Thursday/s fcst looks to be S/W energy pivoting around the expanding ridge, which could provide enough support for isolated diurnally-driven storms. However, at this time, there is not much agreement on the favored location for such activity so decided to broad-brush slight chance and chance PoPs throughout the ILN FA during the afternoon and early evening. By later Thursday night into Friday, the center of the expanding upper level ridge will develop -- potentially right over the Ohio Valley, with some indications of 594+ dm 500-mb heights setting up across the region. The prospect of the ridge center setting up in this manner could help inhibit diurnally-driven storm activity on Friday due to increased subsidence, suggesting that the chance for pcpn Friday and even into Saturday is relatively low. And as the ridge center develops, helping induce a quasi-zonal corridor of midlevel flow in the upper Midwest/northern Great Lakes region, high confidence continues in the prospect of having the hottest/most uncomfortable conditions of the summer thus far become entrenched across the region Friday and Saturday. Highs will likely top out in the mid 90s with dewpoints generally in the upper 60s to lower/mid 70s. This setup certainly suggests that eventually heat headlines will be needed for one or more days for at least part /if not all/ of the local area. However, as is always the case in situations like these, the heat index calculations will be largely dependent on how much the dewpoint mixes down during peak diurnal heating. Either way, heat indices above the 100-degree mark are likely Thursday through Sunday -- with excessive heat (heat indices above 105 degrees) possible Friday and/or Saturday. This will also be accompanied by lows in the lower to mid 70s, with some upper 70s not completely out of the realm of possibilities. The other, and last, item for consideration during the extended period will be the prospect of increased rain/storm chances by later Saturday and Sunday as the ridge axis begins to retrograde, allowing for height falls to develop across much of the region. This setup in and of itself certainly too will need to be watched, especially with a quasi-stationary frontal boundary accompanied by upper level support centered across the upper Midwest and Great Lakes region gradually sags south by Sunday. This certainly is a synoptic-scale setup which could ultimately dictate greater potential for MCS activity to track through parts /if not all/ of the area for the latter part of the weekend into early next week. Models this far out often do not have a good grasp on the mesoscale environments which will ultimately dictate such activity or favored corridors, but this will nonetheless be something that will be watched in the coming days. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... A weak embedded disturbance ejecting northeast from the remnants of Barry will bring scattered convection to the terminals this afternoon and evening. Have included VCTS/CB at all terminals, with TEMPO groups employed for KDAY/KILN/KCVG/KLUK. With loss of diurnal heating, convection should decrease in coverage between 00Z and 03Z. For the overnight period, VFR conditions should occur with mainly mid clouds mixing with some lower clouds across the western terminals as low level weak ascent/moisture transport bring a chance of showers/storms here. On Tuesday, weak ascent/moisture transport pcpn will move north/northeast, allowing for a lull in pcpn activity into mid to late day until diurnal heating and the approach of the remnants of Barry as a bonafide disturbance bring showers and embedded thunderstorms back into the picture. Winds will increase from the south on Tuesday. OUTLOOK...MVFR/IFR ceilings possible Wednesday. Thunderstorms possible Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Hickman SHORT TERM...Hickman LONG TERM...KC AVIATION...Hickman
Hazardous weather outlook, Jul 15, 3:54 PM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Mon Jul 15 2019 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-162000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 354 PM EDT Mon Jul 15 2019 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heavy downpours will accompany the remnants of Barry Tuesday night and Wednesday, leading to possible localized flooding. Heat indices above 100 are likely Thursday and Sunday, with heat indices above 105 possible Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 15, 2:21 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
221 PM EDT Mon Jul 15 2019
KYZ092-093-OHZ077-151900-
Kenton KY-Campbell KY-Hamilton OH-
221 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENTON...NORTHERN
CAMPBELL AND CENTRAL HAMILTON COUNTIES UNTIL 300 PM EDT...
At 220 PM EDT, radar indicated a strong thunderstorm over Fort
Mitchell, moving northeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Cincinnati, Covington, Independence, Norwood, Erlanger, Fort Thomas,
Newport, Sharonville, Blue Ash, Reading, Madeira, Edgewood, Elsmere,
Wyoming, Fort Mitchell, Villa Hills, Highland Heights, Taylor Mill,
Bellevue and Deer Park.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 13.
I-74 in Ohio between mile markers 17 and 19.
I-75 in Kentucky between mile markers 184 and 191.
I-75 in Ohio between mile markers 0 and 14.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3912 8465 3928 8441 3911 8431 3910 8431
3896 8460 3902 8462 3907 8462 3908 8464
TIME...MOT...LOC 1820Z 229DEG 17KT 3904 8455
NovakSpecial weather statement, Jul 15, 3:22 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
322 PM EDT Mon Jul 15 2019
OHZ070-071-151945-
Warren OH-Butler OH-
322 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER AND WEST
CENTRAL WARREN COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT, radar indicated a strong thunderstorm over Trenton,
moving northeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Hamilton, Middletown, Monroe, Trenton, Franklin, South Middletown,
Seven Mile, Hunter, Williamsdale, Four Bridges, New Miami,
Jacksonburg, Hughes, Maustown and Poast Town Heights.
This includes I-75 in Ohio between mile markers 25 and 35.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3957 8449 3959 8439 3950 8428 3939 8433
3936 8448 3942 8456 3951 8459
TIME...MOT...LOC 1921Z 242DEG 12KT 3945 8445
HickmanSpecial weather statement, Jul 15, 3:28 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
328 PM EDT Mon Jul 15 2019
KYZ092-093-096-097-OHZ078-152000-
Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Clermont OH-
328 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...NORTHWESTERN
BRACKEN...SOUTHERN CAMPBELL...CENTRAL PENDLETON AND SOUTH CENTRAL
CLERMONT COUNTIES UNTIL 400 PM EDT...
At 327 PM EDT, radar indicated a strong thunderstorm over Butler,
moving east at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Falmouth, Butler, Mentor, Moscow, Neville, Mount Auburn, Goforth,
Greenwood, Grants Lick, Morning View, Gubser Mill, Lenoxburg, Kincaid
Lake State Park, Peach Grove, Ivor, Foster, Campbell County Lake,
Catawba and Gene Snyder Airport.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3865 8447 3878 8450 3888 8442 3891 8427
3883 8416 3867 8427
TIME...MOT...LOC 1927Z 279DEG 10KT 3877 8436Special weather statement, Jul 15, 3:45 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
345 PM EDT Mon Jul 15 2019
OHZ060-061-070-071-152015-
Montgomery OH-Warren OH-Butler OH-Preble OH-
345 PM EDT Mon Jul 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PREBLE...
NORTHEASTERN BUTLER...NORTHWESTERN WARREN AND WESTERN MONTGOMERY
COUNTIES UNTIL 415 PM EDT...
At 345 PM EDT, radar indicated strong thunderstorms along a line
extending from near Lewisburg to near Carlisle, moving north at 20
mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Trotwood, Miamisburg, Franklin, Moraine, Carlisle, Lewisburg, West
Alexandria, Gratis, Brookville, Germantown, New Lebanon,
Farmersville, Poast Town Heights and Pyrmont.
This includes I-70 in Ohio between mile markers 15 and 22.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3992 8446 3992 8444 3970 8429 3957 8429
3953 8449 3979 8460
TIME...MOT...LOC 1945Z 179DEG 15KT 3981 8452 3963 8440Special weather statement, Jul 15, 3:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
356 PM EDT Mon Jul 15 2019
KYZ092-093-096-097-OHZ078-152030-
Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Clermont OH-
356 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...NORTHWESTERN
BRACKEN...CAMPBELL...NORTHERN PENDLETON AND SOUTHERN CLERMONT
COUNTIES UNTIL 430 PM EDT...
At 355 PM EDT, radar indicated a strong thunderstorm near Claryville,
moving northeast at 5 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Covington, Independence, Erlanger, Alexandria, Highland Heights,
Taylor Mill, Claryville, Wilder, New Richmond, Felicity, Butler,
Melbourne, Cold Spring, Ryland Heights, Crestview, Mentor, Moscow,
Fairview, Neville and California.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3867 8443 3889 8460 3902 8452 3903 8436
3901 8425 3889 8404 3885 8404 3872 8420
TIME...MOT...LOC 1955Z 220DEG 6KT 3891 8435Special weather statement, Jul 15, 3:59 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
359 PM EDT Mon Jul 15 2019
OHZ051-061-152030-
Montgomery OH-Miami OH-
359 PM EDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY AND
SOUTHWESTERN MIAMI COUNTIES UNTIL 430 PM EDT...
At 359 PM EDT, radar indicated a strong thunderstorm near Englewood,
moving east at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Dayton, Huber Heights, Trotwood, Vandalia, Englewood, Tipp City, West
Milton, Clayton, Union, Brookville, Phillipsburg, Verona,
Ginghamsburg, Northview, Dayton International Airport and Garland.
This includes the following Interstates...
I-70 in Ohio between mile markers 21 and 36.
I-75 in Ohio between mile markers 61 and 68, and between mile
markers 70 and 71.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3992 8445 3992 8443 3993 8443 4001 8421
3987 8414 3981 8438 3988 8449 3991 8448
TIME...MOT...LOC 1959Z 249DEG 10KT 3989 8439The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:21 PM EDT | Special Weather Statement | ILN | Hamilton | 39 min |
| Jul 15, 3:22 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| Jul 15, 3:45 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jul 15, 3:59 PM EDT | Special Weather Statement | ILN | Montgomery | 31 min |
| Jul 15, 4:27 PM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Jul 15, 4:37 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Jul 15, 4:53 PM EDT | Special Weather Statement | ILN | Clark | 37 min |
| Jul 15, 5:08 PM EDT | Areal Flood Advisory | ILN | Hamilton | 112 min |
| Jul 15, 5:31 PM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| Jul 15, 5:33 PM EDT | Special Weather Statement | ILN | Shelby | 27 min |
| Jul 15, 5:46 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 29 min |
| Jul 15, 6:08 PM EDT | Special Weather Statement | ILN | Logan | 52 min |
| Jul 15, 6:40 PM EDT | Special Weather Statement | ILN | Pickaway | 50 min |
| Jul 15, 7:23 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Jul 15, 7:56 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Jul 14, 8:44 PM EDT | Special Weather Statement | ILN | Owen | 46 min |
| Jul 14, 9:06 PM EDT | Special Weather Statement | ILN | Owen | 24 min |
| Jul 14, 9:31 PM EDT | Areal Flood Advisory | ILN | Owen | 3 hr |
| Jul 14, 10:34 PM EDT | Special Weather Statement | ILN | Owen | 26 min |
| Jul 14, 10:39 PM EDT | Special Weather Statement | ILN | Carroll | 36 min |
| Jul 15, 3:28 PM EDT | Special Weather Statement | ILN | Pendleton | 32 min |
| Jul 15, 3:56 PM EDT | Special Weather Statement | ILN | Campbell, Kenton, Pendleton | 34 min |
| Jul 15, 6:09 PM EDT | Special Weather Statement | ILN | Fayette | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.